# SDR AALA201708079015

- Difficulty date: August 5, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 78,000 hours, 11,465 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE276002
- Part serial: RFM1910
- Condition: Low Pressure
- Location: L3 Door
- Part time: 13,623 hours, 2,169 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. L3 DOOR ASSIST BOTTLE IN YELLOW RANGE.  SERVICED DOOR ASSIST BOTTLE.
